# SDR DALA2021040702038

- Difficulty date: April 7, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 100,861 hours, 14,218 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1201 ON SERVICE CHECK MAINTENANCE FOUND LLCR EMERGENCY LIGHTS INOPERATIVE. REPLACED LLCR BATTERY PACK. SYSTEM OPERATION IS NORMAL. (LP 7623831)
